Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 2, No. 2, December 2009, Muharram 1431 H

  Articlesticlesticles

 

 

The Generalized Steltjes and Fourier Transforms of Certain Spaces of Generalized Functions

Inspired of Roumieu and Beurling definitions, we defined spaces of ultradifferentiable functions of rapid descents in Lp spaces which shown to be closed with respect to the classical Stieltjes transform.

 

 

S.K.Q. Al-Omari

JJMS, 2009, 2(2), 55-66

THE Ip QUANTUM INVARIANT OF PERIODIC 3-MANIFOLDS

We use the periodicity of the Jones polynomial introduced first by Murasugi to give a congruence that relates the invariant of a periodic 3-manifold and the corresponding invariant of its orbit 3-manifold.

 

 

 

Khaled Qazaqzeh

JJMS, 2009, 2(2), 67-72

Existence of Bounded Solutions for a Nonlinear Parabolic System with Nonlinear Gradient Term

In this note we show the existence of bounded solutions of the nonlinear parabolic system.

 

 

 

Hamid El-Ouardi  

JJMS, 2009, 2(2), 73-82

GENERALIZED HANKEL-TYPE TRANSFORMATION FOR A CLASS OF TEMPERED ULTRADISTRIBUTIONS OF ROUMIEU-TYPE

As the third in a series of papers the present paper aims at investigating a theory supporting Hankel-type transformation on certain spaces of generalized functions. 

 

 

S.K.Q.AL-OMARI

JJMS, 2009, 2(2), 83-93

On Nil Semi Clean Rings

In this paper, the notions of semi-idempotent elements and nil-semiclean elements are introduced. We show that, if a ring R is a nil-semi clean ring, then the Jacobson radical, J(R), of R is nil.

 

 

 

 

Mohamed Kheir Ahmad
Omar Al-Mallah

JJMS, 2009, 2(2), 95-103

Robust Estimation of the Seasonal Auto-correlation of the PAR (1)  MODEL

In this article we are interested in the robust estimation of seasonal autocorrelation for the periodic autoregressive model of order one (PAR (1)).

 

 

 

 

Abdullah Smadi
Noor Abu Afouna
Areen Al-Quraan

JJMS, 2009, 2(2), 105-118